Journal article icon

Journal article

All finite distributive lattices occur as intervals between Hausdorff topologies

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS
Volume:
14
Issue:
3
Pages:
259-265
Publication date:
1998-01-01
ISSN:
0167-8094
Source identifiers:
19904
Keywords:
Pubs id:
pubs:19904
UUID:
uuid:b2dec1c3-4b6f-4e52-84ef-dd1c34847ab8
Local pid:
pubs:19904
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP